On the topological characterization of transitive Lie group actions

Szenthe, János: On the topological characterization of transitive Lie group actions. Acta scientiarum mathematicarum, (36) 3-4. pp. 323-344. (1974)

[img] Cikk, tanulmány, mű
math_036_fasc_003_004_323-344.pdf
Hozzáférés joga: Campus

Download (13MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1974
Volume: 36
Number: 3-4
Page Range: pp. 323-344
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 344. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14497

Actions (login required)

View Item View Item